Globalizing two-dimensional unstable manifolds of maps

B Krauskopf, HM Osinga

Research output: Contribution to journalArticle (Academic Journal)peer-review

38 Citations (Scopus)
Translated title of the contributionGlobalizing two-dimensional unstable manifolds of maps
Original languageEnglish
Pages (from-to)483 - 503
Number of pages21
JournalInternational Journal of Bifurcation and Chaos
Volume8(3)
DOIs
Publication statusPublished - Mar 1998

Bibliographical note

Other: the paper is featured on the cover

Cite this